# SDR CALA2015121800998

- Difficulty date: December 4, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 6,715 hours, 789 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 0FX5000A03G01
- Part serial: 1786
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAVATORY G SINK CABINET WATER HEATER LEAK.  WPB V913651 REF LOG 6687792 FOR CLEANUP.  REPLACED WATER HEATER WITH PN OFX5000A03G01.  WPB V913650 ROTABLE PARTS CHANGE WAS INDICATED, TT 1714901, SN OFF 01786 IPC REFERENCE 38-00-00.
